Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 63, Number 207

All articles in this issue are freely accessible.

A robust finite element method for nonhomogeneous Dirichlet problems in domains with curved boundaries
James H. Bramble and J. Thomas King.
Math. Comp. 63 (1994), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242055
Error estimate in an isoparametric finite element eigenvalue problem
M.-P. Lebaud.
Math. Comp. 63 (1994), 19-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1226814
An error estimate of the least squares finite element method for the Stokes problem in three dimensions
Ching Lung Chang.
Math. Comp. 63 (1994), 41-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234425
Error estimates for a finite element method for the drift-diffusion semiconductor device equations: the zero diffusion case
Bernardo Cockburn and Ioana Triandaf.
Math. Comp. 63 (1994), 51-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1226812
An error estimate for finite volume methods for multidimensional conservation laws
Bernardo Cockburn, Frédéric Coquel and Philippe LeFloch.
Math. Comp. 63 (1994), 77-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240657
Uniform error estimates for certain narrow Lagrange finite elements
N. Al Shenk.
Math. Comp. 63 (1994), 105-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1226816
Resolvent estimates for elliptic finite element operators in one dimension
M. Crouzeix, S. Larsson and V. Thomée.
Math. Comp. 63 (1994), 121-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242058
On the shape of tetrahedra from bisection
Anwei Liu and Barry Joe.
Math. Comp. 63 (1994), 141-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240660
Wavelet calculus and finite difference operators
Kent McCormick and Raymond O. Wells.
Math. Comp. 63 (1994), 155-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216261
Improved rounding for spline coefficients and knots
Eric Grosse and John D. Hobby.
Math. Comp. 63 (1994), 175-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240659
Approximation of analytic functions: a method of enhanced convergence
Oscar P. Bruno and Fernando Reitich.
Math. Comp. 63 (1994), 195-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240654
A quadrature formula for entire functions of exponential type
Qazi Ibadur Rahman and Gerhard Schmeisser.
Math. Comp. 63 (1994), 215-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234427
Acceleration of convergence of a family of logarithmically convergent sequences
Andrew H. Van Tuyl.
Math. Comp. 63 (1994), 229-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234428
Approximate zeros of quadratically convergent algorithms
Pengyuan Chen.
Math. Comp. 63 (1994), 247-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240655
Numerical evaluation of some trigonometric series
W. McLean.
Math. Comp. 63 (1994), 271-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240661
On the numerical integration of Walsh series by number-theoretic methods
Gerhard Larcher and Claudia Traunfellner.
Math. Comp. 63 (1994), 277-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234426
On generalized inversive congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann.
Math. Comp. 63 (1994), 293-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242056
Table of primitive binary polynomials. II
Miodrag Živković.
Math. Comp. 63 (1994), 301-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240662
A generalized sampling theorem for locally compact abelian groups
Adel Faridani.
Math. Comp. 63 (1994), 307-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240658
Heuristics on class groups: some good primes are not too good
Henri Cohen and Jacques Martinet.
Math. Comp. 63 (1994), 329-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1226813
Irreducible finite integral matrix groups of degree $8$ and $10$
Bernd Souvignier.
Math. Comp. 63 (1994), 335-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213836
Computing irreducible representations of supersolvable groups
Ulrich Baum and Michael Clausen.
Math. Comp. 63 (1994), 351-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1226811
A table of quintic number fields
A. Schwarz, M. Pohst and F. Diaz y Diaz.
Math. Comp. 63 (1994), 361-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219705
Recognizing units in number fields
Guoqiang Ge.
Math. Comp. 63 (1994), 377-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242057
On the periods of generalized Fibonacci recurrences
Richard P. Brent.
Math. Comp. 63 (1994), 389-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216256
Finding finite $B_{2}$-sequences with larger $m-a^{1/2}_{m}$
Zhen Xiang Zhang.
Math. Comp. 63 (1994), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1223235
Carmichael’s conjecture on the Euler function is valid below $10^{10,000,000}$
Aaron Schlafly and Stan Wagon.
Math. Comp. 63 (1994), 415-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1226815
Reviews and Descriptions of Tables and Books
Math. Comp. 63 (1994), 421-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 63 (1994), 433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Errata: “On the computation of a table of complex cubic fields with discriminant $D>-10^{6}$” [Math. Comp. 55 (1990), no. 191, 313–325; MR1023760 (90m:11155)]
G. W. Fung and H. C. Williams.
Math. Comp. 63 (1994), 433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242061